I've been reading all of your posts and wanted to let you all know that I am experiencing the same thing. I had a steroid injection 6 months ago. At first it just bruised, then turned into strange dotted scabs, then it started sinking. Now I have no fat tissue left and the skin is the whitest of white. The skin is very sensitive to touch, and it causes pain within my hip now. I am going back to the doctor today at which the shot was given. I spoke with another doctor friend today just to ask him if this were a mistake made by the nurse, or if it was something that can't be prevented. They said that it has happened to other people as well and that it is just a reaction to the shot. No matter what the cause, at this point, I just want it fixed and I don't want to pay for it. The point is, at the time of injection, we should be made aware of the possibility. I was not, as I am sure none of you were either. We are not doctors, therefore we put our trust in those who've studied in that area to look out for us. They didn't. I plan on having this doctor send me to a dermatologist for treatment, and i do not expect to pay for any of it. I'll let you all know how it goes, as well as what they say is the cause.